Journal Article

A symbolic computational algorithm for designing feedback stabilizers of polynomial non-linear systems

Stelios Kotsios

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 28, issue 4, pages 463-474
Published in print December 2011 | ISSN: 0265-0754
Published online September 2011 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr016
A symbolic computational algorithm for designing feedback stabilizers of polynomial non-linear systems

Show Summary Details

Preview

The aim of this paper is to present a symbolic computational algorithm that will allow us to deal with the feedback stabilization problem for continuous non-linear polynomial systems. The overall approach is based on a methodology that checks the positivity of a given polynomial.

Keywords: non-linear systems; polynomial systems; computational algebraic methods; feedback stabilization; algebraic geometry

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.